Citation: coughcough. "Bad School High: An Experience with Kratom & Oxycodone (exp93323)". Erowid.org. Jan 21, 2012. erowid.org/exp/93323
A friend of mine bought a couple of kratom capsules online to sell, so I bought a couple (not really knowing much about it other than it being some sort of herb.)
At the time, I had a bad oxy addiction and took them like candy every time I would sober up. I took both the capsules as soon as I got to gym class and wasn't really feeling anything. I figured they weren't working so I took about five oxycodone for the sake of not being sober. Then the Kratom hit me. All of the colors were so vibrant and the sounds were so pleasant, I would laugh at everything. But sadly this only lasted for what seemed to be about 10 minutes. When the feeling went away I felt doped up from all the oxycodone along with a terrible headache and some severe nausia. I layed on the bleachers hoping this feeling would pass but it only got worse. Before I know it I'm by the trash can throwing my guts up (not literaly.) I couldn't stop puking and i felt really light headed. I went home from school and was sick the rest of the day. I wouldn't advise using Kratom to get high but then again, I've heard better experiences.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.